# SDR UPS803175

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPLEMENTAL MRR)  DURING DAILY CHECK, MAINTENANCE FOUND TWO CRACKS APPROX 1.5 INCHES LONG EACH AT STA 81, LONGERON 33.  NOTE:  CORROSION PRESENT.  REMOVED FASTENERS, STOP DRILLED CRACKS, INSTALLED DOUBLER PER SRM 51-1-20.
